Clomid and driving
- 06-17-2004, 04:59 PM
Clomid and driving
I'm coming up on the end of a ph cycle and I was going to start a 200,100,50 for 3 weeks with Clomid.
I've read that one of the side effects of Clomid can be visual distortion, especially at higher dosages (200mg for example). I was wondering if anyone has experienced this and if so is it safe to drive while on Clomid at higher dosages?
- 06-17-2004, 05:09 PM
Do not drive a car, operate machinery, or engage in other hazardous activities until you know how this drug affects you....heh
I think you'll be fine. Mainly people who have this problem experience a strobe light/tracer effect after staring at bright lights, such as a computer monitor. Obviously just use your judgement, if you have this problem then dont drive, and possibly come off or lower the dose and get on some nolvadex instead.
- 06-17-2004, 05:44 PM
I never had a problem and FYI nolvadex will do the same thing with vision distortion.. and it is mainly just trailers, seems like something is moving behind the object that is moving.. hard to describe
06-17-2004, 08:19 PM
i notice if i increase the dosage past 150 on clo i have some vision problems, switching to nolva took care of this for me. I personally now stack both. Use nolva the normal way, and keep the clomid at 50mg/ed, and have not had this problem since then. =)Originally Posted by Matthew D
I think it has dif effects on dif people.
06-17-2004, 10:45 PM
- 6'0" 237 lbs.
- Join Date
- Oct 2002
- Rep Power
- Lv. Percent
I don't get it from nolva, barely get it at high doses of clomid, I wouldn't worry too much about it.
06-17-2004, 10:53 PM
I was wondering, would taking it at night before I go to sleep lessen my chances of this effect interfering with driving?
I know the drug obivously stays in the system for a while, but perhaps it's the few hours just after taking it that have the most profound effect. Of course, it's just speculation on my part. You guys who've taken it would know better than me.
As for Nolva ... well .... I've heard Clomid has an effect on *ahem* amount of ejaculate. Let's just say a certain lovely lady in my life likes the idea of that. As for emotional side effects, I know they effect everyone differently. If they hit me badly then I'll probably use Nolva next time instead of Clomid, no matter what my gf would prefer. Actually I'll probably use Nolva next time anyway since it's a stack involving 4AD so I'll need the Nolva onhand anyway. This time I didn't feel it was necessary since it was a simple Nordiol/1,4andro stack. No estragen, mostly just test shutdown. I've got another 8 days left on the stack, but I'm definitely feeling the shutdown. If it weren't for the yohimbine HCL in my Lipoderm, I'd definitely be suffering from "deca dick".
Similar Forum Threads
- By powerlifter in forum AnabolicsReplies: 6Last Post: 10-05-2004, 11:47 AM
- By rhinochaser48 in forum AnabolicsReplies: 16Last Post: 09-04-2004, 09:25 AM
- By hognose in forum AnabolicsReplies: 29Last Post: 08-29-2004, 02:15 PM
- By bigjohn58 in forum AnabolicsReplies: 13Last Post: 06-02-2003, 11:11 AM
- By andro69 in forum AnabolicsReplies: 1Last Post: 03-18-2003, 04:37 PM